Nepal Honeymoon Package 4 days 3 nights was designed for couples who are short of time, but wish to enjoy Nepal relaxed manner.
Your tour will end with a relaxing massage in the Himalayan Retreat Spa – one of the best in Nepal. And the night will conclude with a romantic dinner in the famous Gaia Restaurant in Thamel.
You will be able to taste the best of culture, nature, and Himalayas in this Nepal Honeymoon Package 4 days 3 nights.
Couples of any age and physical level can join the Nepal Honeymoon Tour 5 days 4 nights tour. It is suitable for friends and family too who are travelling in a smaller groups. Minimum 2 pax, and maximum 12 pax to a group.
00.00pm: Arrive at Kathmandu Airport.
00.00pm: Pick up from airport and transfer to hotel.
00.00pm: Check in. Free and easy at own leisure. Tour ends.
Highlights: Visit 4 x UNESCO World Heritage Sites + Nepalese traditional cultural dance performances.
07.00am: Breakfast at hotel.
08.00am: Pick up from your hotel in Kathmandu. Daily tours begin. Visit:
01.30pm: Lunch en route at local restaurant.
02.30pm: Tour continues. Visit:
06.00pm: Dinner in Gokarna House Restaurant with Nepalese traditional cultural dance performances.
08.00pm: After dinner, return to hotel. Rest & relax.
Highlights: Nagarkot Sunrise Tour + Bhaktapur Durbar Square + Patan Durbar Square + 1.5 hours relaxing massage at Himalayan Retreat Spa
04.00am: Morning call. Wake up. Get your jacket and we will depart for Nagarkot to catch the sunrise.
05.30am: Arrive in Nagarkot, breakfast in Nagarkot while waiting for the sunrise.
08.30am: After Nagarkot Sunrise Tour, we will drive to Bhaktapur Durbar Square.
09.30pm: Arrive at Bhaktapur Durbar Square. You will spend about 2 to 3 hours here.
Description: Bhaktapur Durbar Square is an assortment of pagoda and Shikhara-style temples grouped around a fifty-five- window palace of brick and wood. The square is part of a charming valley as it highlights the idols of ancient kings perched on top of stone monoliths, the guardian deities looking out from their sanctuaries, the wood carvings in very place – struts, lintels, tympanums, gateways and windows – all seem to form a well-orchestrated symphony.
11.30am: We will continue our tour to Patan Durbar Square.
12.30pm: Lunch at Patan Palace Restaurant or similar class restaurant around Patan area.
01.30pm: After lunch, we will visit Patan Durbar Square.
Description: Patan, officially Lalitpur Sub-Metropolitan City, is the third largest city in Nepal after Kathmandu and Pokhara. It is located in the south-central part of Kathmandu Valley. Patan is also known as Manigal. It is best known for its rich cultural heritage, particularly its tradition of arts and crafts. It is called the city of festival and feast, fine ancient art, and making of metallic and stone carving statue.
03.30pm: Depart to your hotel after Patan tour.
04.30pm: Return to your hotel.
06.00pm: Pick up from hotel and enjoy a 1.5 hours massage at your hotel’s exclusive spa & massage parlour
08.00pm: Pick up for your romantic dinner at Black Olive Restaurant.
09.30pm: Return to hotel. Tour ends.
Highlights: – Not available –
00.00am: Breakfast in the hotel.
00.00am: Free & easy until pick up and transfer to airport.
00.00pm: Check in airport.
00.00pm: Depart to own country. Tours ends.
Nepal Honeymoon Package 4 days 3 nights encompasses visit to Kathmandu, Patan, World Heritage sites such as Pashupatinath Temple, Boudhanath Stupa, Patan Durbar Square, Kathmandu Durbar Square, Monkey Temple, Nagarkot Sunrise Tour, Bhaktapur Durbar Square and your holiday will complete with a relaxing 1.5 hour massage at your hotel.
USD499 per pax (minimum 2 pax) NOTE: The price above is quoted based on 2 people. If you are travelling in a group of more than 2 people, kindly write to us at email@example.com, we will give you a special quotation.
Please fill the form below.
We kindly request that you fill in the online booking form. Otherwise, just provide us answers to the following questions directly through our email address firstname.lastname@example.org
We will reply you with an official quotation with itinerary.
I walked for 10km, or more, every day, for hours, for 2 full days, in rains, in muds as this is a...